RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 625–628 (Mi mz1323)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Transitive and supertransitive flows on closed nonorientable surfaces

S. Kh. Aransonab, E. V. Zhuzhomaab, I. A. Tel'nykhab

a N. I. Lobachevski State University of Nizhni Novgorod
b Nizhny Novgorod State Technical University

DOI: https://doi.org/10.4213/mzm1323

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 549–552

Bibliographic databases:

Received: 12.01.1998

Citation: S. Kh. Aranson, E. V. Zhuzhoma, I. A. Tel'nykh, “Transitive and supertransitive flows on closed nonorientable surfaces”, Mat. Zametki, 63:4 (1998), 625–628; Math. Notes, 63:4 (1998), 549–552

Citation in format AMSBIB
\Bibitem{AraZhuTel98}
\by S.~Kh.~Aranson, E.~V.~Zhuzhoma, I.~A.~Tel'nykh
\paper Transitive and supertransitive flows on closed nonorientable surfaces
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 625--628
\mathnet{http://mi.mathnet.ru/mz1323}
\crossref{https://doi.org/10.4213/mzm1323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680986}
\zmath{https://zbmath.org/?q=an:0918.58060}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 549--552
\crossref{https://doi.org/10.1007/BF02311259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100038}


Linking options:
  • http://mi.mathnet.ru/eng/mz1323
  • https://doi.org/10.4213/mzm1323
  • http://mi.mathnet.ru/eng/mz/v63/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Tel'nykh, “Topological classification of supertransitive flows on closed nonorientable surfaces. I: Necessary conditions for topological equivalence”, Math. Notes, 68:3 (2000), 397–404  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    3. Budnyts'ka, NV, “Equivalence of closed 1-forms on closed nonorientable surfaces”, Nonlinear Oscillations, 12:2 (2009), 157  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Budnyts'ka N.V., Pryshlyak O.O., “Equivalence of Closed 1-Forms on Surfaces with Edge”, Ukr. Math. J., 61:11 (2009), 1710–1727  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Grines V., Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, eds. Katok A., Pesin Y., Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:93
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020